# SDR DALA2021051402713

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,731 hours, 20,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EXIT SIGN COVER REMOVED. CORRECTIVE ACTION: INSTALLED COVER CKS NRML. (7527924)
